# SDR SWAA2020093016491

- Difficulty date: September 16, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION STA 663 LBL 10 REAR SPAR TO TANK ANGLE HAS CRACK AT FASTENER HOLE.  ACCOMPLISHED A REPAIR ON UPPER REAR SPAR VAPOR BARRIER ATTACH ANGLE AT WING CENTER SECTION STA 663 LBL 7 TO LBL 23, IAW SRM 57-10-10-2R-5 STEP 4.
